# SDR UIEA2017050500715

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,007 hours, 9,472 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Not Seated
- Location: Fuel Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP EICAS MESSAGE ON APPROACH, QRH COMPLETE.  RESEATED RELAY K10705 BOOST PUMP OPERATED NORMAL. NO EICAS MESSAGE DISPLAYED IAW AMM 28-22-03.
